Personal Information
Chandru Paramasivam

Department of mathematics, PSG College of Technology, Coimbatore, Tamilnadu, India

Chandru Paramasivam
Control Theory and Differential Equations
Numerical Analysis
Fractional Differential Equations
Mathematical Modelling
Journal Articles
Boundary Controllability of Impulsive Integrodifferential Evolution Systems with Time-varying Delays, Journal of Taibah University for Science, Taylor & Francis, 1658-3655, 12:5, 2018, 520-531. B.Radhakrishnan & P.Chandru
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186